# SDR AALA202010279014

- Difficulty date: September 29, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N839AA
- Make and model: Boeing 787-9
- Aircraft serial: 40646
- Aircraft time: 7,681 hours, 866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING CARD 78C21033001 ACCOMPLISHMENT, MAINTENANCE MESSAGE 33-11411 WAS GENERATED.  REPLACED BATTERY AT WCU 11.3 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 33-51-07.
